# SDR SWAA2021120247485

- Difficulty date: November 25, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE LIGHT IS INOP. / [01] RELAMPED AFT SERVICE DOOR SLIDE LIGHT AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-04-960-801; [02] VERIFIED CORRECTIVE ACTIONS STEP 1.
